# SDR UPS05243899

- Difficulty date: January 31, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: 651734748
- Part serial: RR2061
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER HAS 2 AREAS OF DELAMINATION, 1 ON THE UPPER SURFACE AND ONE ON THE LOWER SURFACE.  SPOILER PANEL REPLACED IAW MM 27-61-01.
